# SDR 7AHR20121119006

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Part time: 40,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOOR STURCTURE AT BS 1309 HAS CORROSION ON UPPER SURFACE UNDER SMOKE TAPE BETWEEN RT AND LT HAT CHANNNELS.  REMOVED CORROSION FROM FLOOR SUPPORT IAW SRM 51-10-3, FOUND TO BE OUT OF SRM LIMITS.  FABRICATED REPAIR FLOOR SUPPORT REPAIR PARTS IAW SRM 51-10-4 PG 1-3.  INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.
